Skip to main content
Article
The Combinatorics of Certain Products
Proceedings of the American Mathematical Society
  • Don Rawlings, California Polytechnic State University - San Luis Obispo
Publication Date
11-1-1983
Abstract
A combinatorial interpretation for the coefficients in the expansion of Π(1 + uxjyk)(1 - uxjyk)-1 is given.
Disciplines
Publisher statement
This article was first published in Proceedings of the American Mathematical Society , published by the American Mathematical Society.
Citation Information
Don Rawlings. "The Combinatorics of Certain Products" Proceedings of the American Mathematical Society Vol. 89 Iss. 3 (1983) p. 560 - 562
Available at: http://works.bepress.com/drawling/2/